Polynomial extensions of generalized quasi-Baer rings

Authors

  • S. Ghalandarzadeh
  • H. S. Javadi
  • M. Khoramdel

Abstract

In this paper, we consider the behavior of polynomial rings over generalized quasi-Baer rings and show that the generalized quasi-Baer condition on a ring R is preserved by many polynomial extensions.

Published

25.05.2010

Issue

Section

Short communications

How to Cite

Ghalandarzadeh, S., et al. “Polynomial Extensions of Generalized Quasi-Baer Rings”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 5, May 2010, pp. 698–701, https://umj.imath.kiev.ua/index.php/umj/article/view/2900.